# SDR IPXA2015092193738

- Difficulty date: September 11, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA7331173411
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DISCOVERED CORROSION AND ELONGATED FASTENER HOLE ON FUSELAGE FLOOR SUPPORT BS 421, RBL 69.   REPAIRED IAW EA 011-5310-01-A5976, REV I/R AND EO MD11-5310-58753-A.
